# SDR AALA201710169016

- Difficulty date: October 13, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 21,138 hours, 17,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-50-03.  AIRCRAFT WAS GROUNDED.
